DocServer

Banach Spaces That Admit Support Sets

Borwein, Jonathan M. and Vanderwerff, Jon D. (1996) Banach Spaces That Admit Support Sets. Proceedings of the American Mathematical Society, 124 (3). pp. 751-755. ISSN 0002-9939

[img]
Preview
Postscript
Download (139Kb) | Preview
    [img]
    Preview
    PDF
    Download (117Kb) | Preview

      Abstract

      It is shown that the existence of a closed convex set all of whose points are properly supported in a Banach space is equivalent to the existence of a certain type of uncountable ordered one-sided biorthogonal system. Under the continuum hypothesis, we deduce that this notion is weaker than the existence of an uncountable biorthogonal system.

      Item Type: Article
      Additional Information: pubdom FALSE
      Uncontrolled Keywords: proper support point, support set, uncountable biorthogonal system, convex set
      Subjects: 46-xx Functional analysis > 46Bxx Normed linear spaces and Banach spaces; Banach lattices
      Faculty: UNSPECIFIED
      Depositing User: Users 1 not found.
      Date Deposited: 16 Nov 2003
      Last Modified: 07 Sep 2014 21:32
      URI: https://docserver.carma.newcastle.edu.au/id/eprint/87

      Actions (login required)

      View Item